# SDR IXXA20220112202

- Difficulty date: January 22, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 114T22035
- Part serial: NSN
- Condition: Bent
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEADING EDGE RIB BENT
